# SDR LJER210408

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N9877B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1066
- Aircraft time: 7,890 hours
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810016
- Condition: Cracked
- Location: Lt Mlg Actuator
- Part time: 594 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  LT MAIN ACTUATOR HOUSING CRACKED AT MOUNTING HOLE.
